BMJ case reports · 2024
Topiramate-induced acute eosinophilic pneumonia.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tyagi Rahul, Aggarwal Monika, Suyal Utkarsh, Pandey Indramani
Аннотация
A man in his 40s with a known history of alcohol dependence syndrome was admitted with presenting symptoms of alcohol withdrawal. During his admission, he developed breathlessness, cough and wheezing. Investigations revealed raised absolute eosinophil count and serum IgE levels. Chest imaging showed ill-defined opacities and fibreoptic bronchoscopy with bronchoalveolar lavage confirmed eosinophilic pneumonia. Extensive workup for the cause of eosinophilia was negative. The patient's medicines were reviewed, and it was realised that the onset of eosinophilia occurred after starting topiramate for an alcohol withdrawal seizure. The drug was stopped, leading to the complete resolution of symptoms and radiological abnormalities. This case highlights the importance of considering drug-induced causes of eosinophilic pneumonia.